# SDR SWAA2021060378603

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 96 hours, 43 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR STRAP HAS EXCESS MATERIAL AND IS HANGING OUT EXCESSIVELT. / SEURED EXCESS MATERIAL OF R1 DOOR EMERGENCY SLIDE; IAW SIP.
